# SDR QXEA200501570

- Difficulty date: November 26, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 10,256 hours, 10,701 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00502
- Part serial: 0459
- Condition: Malfunctioned
- Location: Wing Deice Sys
- Part time: 3,463 hours, 3,259 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOI FLIGHT 2405:  RT OUTBOARD BOOT DOES NOT APPEAR TO INFLATE NORMALLY.  DEICE PRESSURE CAUTION LIGHT ILLUMINATES EACH TIME DURING THE CYCLE.  MAINTENANCE REMOVED LEADING EDGE 613AR AND REPLACED NR 2 DDV ON RIGHT WING IAW AMM TASK 30-11-16-000-801 AND 30-11-16-400-801.  REINSTALLED LEADING EDGE 613AR AND SEALED LEADING EDGE.  OPS CHECKS NORMAL IAW TASK 30-11-00-720-801.
